Ok so I have been on birth control (tri-sprintec) for 7 months now. Usually I start my period on the 3rd sugar pill at some point during that day. This month I started on the 4th which I know isn't that big of a change, but it's the first time it has started later so that freaked me out. What is actually weird though is that I had spotted in the morning so I put on a pad and tampon and then changed both about 4 hours later. I noticed I hadn't bled that much (practically nothing was on the tampon) then later when I took out the other tampon there was still only a little bit of brown blood on it. I didn't put another tampon in after that. I went to the bathroom about 2 hours later to see that I hadn't bled AT ALL. Then I started bleeding a little bit after that but not nearly as much as I usually do. Then it was really light again, then it got a little bit heavier. I went to the bathroom once and had a big clot come out like I normally do. And sometimes when I wipe the blood is a bright red, but seems to have a little bit of a mucusy substance in it. I have had pretty bad cramps, a little worse than usual. I am usually very heavy on the first day of my period. It is just really weird to me that my period is so light when I'm usually so heavy and that I started a day later than usual. I had sex once this month with a condom, but I just am worried that this could possibly be implantation bleeding? Or maybe just a change up in my period? What does everyone think?
It is fairly common for your cycle to be lighter, start on the last inactive, or skip one entirely and NOT be pregnant on the pill. If you have not missed any, you should be ok. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Nov 2014 • 2 answers
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Updated 14 Mar 2013 • 1 answer
Updated 2 Sep 2013 • 1 answer
Updated 29 Nov 2014 • 1 answer
Posted 21 Dec 2018 • 0 answers